# SDR AALA961503

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 5 SEAT TRACK CORRODED AT STATION 235.  ROUTED OUT DAMAGED AREA AND INSTALLED PLUG PER SRM 53-05 FIG 4A PAGE 8C.  (M)
